Search the Community
Showing results for tags 'ans dysfunction'.
Found 1 result
Hosanna posted a topic in Introductions and updatesjust signed up. information and advice is overwhelming!!!! I can only take in some information at t time. I can't believe this isn't more common knowledge. it is a horrible existence. but God is good and He heals. *1991-2003: 12 years on increasing amounts of Prozac, then *2003-2013: 10 years on increasing amounts of Effexor alchohol abuse issues throughout along with nicotine addiction *2013: pscychMD guided 5 month taper from 300MG to zero Effexor while quitting alcohol and nicotine at about the same time ( awful process , so painful and scary)Dr had me adding prozac to reduce the "discontinuation side effects" *then November 2013, not on anything... ------Bad bad bad ( probably and unknowingly, tapered way way way too fast and unknowingly into some Med PAWS and paws from alcohol ( 8 months without etoh at this time, 4 years now ) * Ran to psychMD and he put me on Latuda then Brintellix ( now called trintellix) *4 months later those about killed me and landed me 3 days in the hospital and then in intensive treatment for depression/anxiety for 5 months. During that time they tried different things too fast and furious with a lot of bad reactions to stuff. Chemical Assaults!!!! this included seroquel, Depakote Summer 2014 finishing up intensive treatment ("pills and skills" what a crock...): I ended up on a cocktail of xoloft, Wellbutrin and elavil. I didn't need more drugs. I was suffering from protracted w/d and chemical assault shock/ptsd. the medical community has no idea. they say "your mental illness is chronic and progressive so you have to manage it continually with drug additions/changes". you can't make this stuff up for a horror movie. *At this time (summer of 2014) I was diagnosed with MS (significant brain lesions and positive other tests for MS) and told I had to go off Humira. I had been on Humira or Enbrel for 13 years, as well as anti inflammatories for arthritis. I stopped these. One year later I started a 4 month taper of these psych drugs. This was way too fast and probably caused more damage/ptsd March 2017: Now I am 14 months total medicine free and dealing with recovery from the damage caused by the actions above. I don't know what is what in terms of cause and effect. I only know that it has been and continues to be awful. a hellish relentless anguish of a myriad of symptoms, an awful existence...after having lost my marriage, family, career possibilities, life...other than faith...I still have my faith in Jesus Christ and God's promises of who HE is, what He's like, and who I am. God Loves me and has taken and continues to take care of me in miraculous ways... He just hasn't healed me fully yet. Is it MS? Immune dysfunction? ANS dysfunction? Damage while taking medicines and self medicating with alcohol ? PAWS from alcohol? PAWS from psych drugs? Chicken, egg or road? It amazes me how after not being on meds for a while, we can suddenly get drastically worse with new or worsening symptoms. 25 years of pschych drug chemical assault and 2 way too abrupt tapers have left me in this state. not to mention MS. Such a mess. Hell on earth. Anguish. So many symptoms.